# SDR 07FDEA03462

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53810868201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 43 RT BETWEEN FRAME 47-48, OUT OF LIMIT.  REPAIR PERFORMED BY BLEND OUT THE CORRODED AREAS IAW EA 6-5315-99192 AND   RAS/043644/008/2006 ISSUE A.
